# SDR AALA202301232766

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 67,390 hours, 27,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT HAND LAVATORY EMERGENCY EGRESS LIGHT IS INOPERATIVE. MAINTENANCE RE-LAMPED LIGHT PER AMM 33-51-18 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
